# SDR 2007UALA03037

- Difficulty date: August 5, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 33,898 hours, 4,353 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 1A AND 49HJK EMERGENCY LAMP ARE INOPERATIVE.  08-31-07 RELAMPED AT BOTH SEAT POSITIONS. CHECKS NORMAL.
